ParaFlame Tablets (Diclofenac potassium 50 mg + Paracetamol 325 mg)

-82%

ParaFlame Tablets (Diclofenac potassium 50 mg + Paracetamol 325 mg)

ParaFlame Tablets (Diclofenac potassium 50 mg + Paracetamol 325 mg)

35.71 6.25 Include GST

In stock

35.71 6.25 Include GST

.RX Prescription Needed

ParaFlame (diclofenac) for Injection is a non-steroidal anti-inflammatory drug (NSAID) used for management of mild to moderate pain and management of moderate to severe pain alone or in combination with opioid analgesics. Paracetamol in ParaFlame is a pain reliever and a fever reducer. Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers.

  • Description
  • Reviews (0)

Description

ParaFlame Tablets (Diclofenac potassium 50 mg + Paracetamol 325 mg)

Composition: Diclofenac potassium 50 mg + Paracetamol 325 mg
Form: Tablet

Description:

What is Diclofenac in ParaFlame for?

ParaFlame is an NSAID, prescribed for severe pain. This medication decreases the hormones that cause inflammation and pain in the body. Diclofenac blocks chemicals that cause pain and swelling.

What is Paracetamol in ParaFlame for?

Paracetamol is used to relieve mild to moderate pain and to reduce fever. Paracetamol blocks chemicals that cause pain. It lowers fever by changing the body thermostat in the brain.

Common side effects of Diclofenac in ParaFlame:

Common side effects are a headache, belly pain, upset stomach or throwing up, hard stools (constipation).

What do I do if I miss a dose?

Take a missed dose as soon as you think about it. If it is close to the time for your next dose, skip the missed dose and go back to your normal time. Do not take 2 doses at the same time or extra doses. Many times this drug is taken on an as-needed basis

What precautions should I take when taking ParaFlame?

If you have an allergy to diclofenac or any other part of this drug, tell your doctor if you are allergic to any drugs. Make sure to tell about the allergy and what signs you had. This includes telling about rash; hives; itching; shortness of breath; wheezing; cough; swelling of face, lips, tongue, or throat; or any other signs.

When do I need to seek medical help?

If you think there was an overdose, call your local poison control center or ER right away. Signs of a very bad reaction to the drug, these include wheezing; chest tightness; fever; itching; bad cough; blue or gray skin color; seizures; or swelling of face, lips, tongue, or throat. Chest pain or pressure, Change in strength on 1 side is greater than the other, trouble speaking or thinking, change in balance, or blurred eyesight.

Can I take ParaFlame with other medicines?

Sometimes drugs are not safe when you take them with certain other drugs and food. – Taking them together can cause bad side effects. – Be sure to talk to your doctor about all the drugs you take.

Are there any food restrictions

Avoid Alcohol

How do I store Diclofenac?

Store it at room temperature and in an airtight container. Keep away from excess heat and moisture.

Pregnancy Category

Category D: There is positive evidence of human fetal risk based on adverse reaction data from investigational or marketing experience or studies in humans, but potential benefits may warrant use of the drug in pregnant women despite potential risks. More details…

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.

You've just added this product to the cart: